# SDR SWIA200718612

- Difficulty date: August 15, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 10,755 hours, 8,276 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03141H4557
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED IN FLIGHT.  DIVERTED TO BIS, FLIGHT NR 3876.  REPLACED CAPTAINS WINDSHIELD IAW 56-11-01.
